# SDR IXX2008F00019

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,597 hours, 37,649 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR: ATN 820/KDFW TO KIAH.  DURING CRUISE FROM KDFW TO KIAH THE NR 3 FIRE WARNING CAME ON.  THE CREW ACCOMPLISHED THE APPROPRIATE CHECK LIST AND DISCHARGED BOTH FIRE BOTTLES, AND CONTINUED TO KIAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LT FAN, RT CORE, PYLON FIRE SENSING ELEMENT, LT CORE CONNECTOR, AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW MM 26-11-16, 26-11-15 AND 26-21-09.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
